Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 81, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 20, 2007, 5:47 PM EDT for Brevard County, Florida. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2007, 5:47 PM EDT (21:47 UTC)
- Expired
- Jul 20, 2007, 6:35 PM EDT
- In force
- 48 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 5 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 5:51 PM EDT | HAIL 0.75 | West Melbourne, FL | OFF DUTY CAPE OFFICER REPORTED PENNY HAIL |
| Jul 20, 5:58 PM EDT | HAIL 0.88 | West Melbourne, FL | NICKEL HAIL OFF SHERIDAN ROAD |
| Jul 20, 5:58 PM EDT | HAIL 1 | Melbourne, FL | SKYWARN QUARTER HAIL NEAR NASA BLVD. AND ATLANTIC ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.8 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1285 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 964 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMLB 202149
SVRMLB
FLC009-202245-
/O.NEW.KMLB.SV.W.0081.070720T2147Z-070720T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
549 PM EDT FRI JUL 20 2007
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BREVARD COUNTY IN FLORIDA.
* UNTIL 645 PM EDT
* AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A DEVELOPING LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PATRICK AIR FORCE
BASE TO CAMP HOLLY FISH CAMP...AND MOVING SOUTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
WEST MELBOURNE...MELBOURNE VILLAGE...SATELLITE BEACH...INDIAN
HARBOUR BEACH...PALM BAY...MELBOURNE...INDIALANTIC...MELBOURNE
BEACH...MALABAR...MICCO...GRANT AND BAREFOOT BAY.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
LAT...LON 2832 8065 2801 8086 2784 8083 2784 8042
2823 8021
$$
CRISTALDI1 follow-up statement
000
WWUS52 KMLB 202235
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
635 PM EDT FRI JUL 20 2007
FLC009-202242-
/O.CAN.KMLB.SV.W.0081.000000T0000Z-070720T2245Z/
635 PM EDT FRI JUL 20 2007
...THE SEVERE THUNDERSTORM WARNING FOR BREVARD COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE SEVERE STORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER CAPABLE OF
PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A RESULT...THE WARNING HAS
BEEN CANCELLED.
HOWEVER...HEAVY RAIN AND DANGEROUS LIGHTNING STRIKES WILL CONTINUE.
LAT...LON 2832 8065 2801 8086 2784 8083 2784 8042
2823 8021
$$
CRISTALDIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:43 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jul 20, 2:43 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 243 PM EDT FRI JUL 20 2007 .DISCUSSION... REST OF TODAY...DEEP LAYERED OFFSHORE FLOW AHEAD OF THE LONGWAVE TROUGH AND APPROACHING FRONTAL BOUNDARY (IN CENTRAL GA) WILL CONTINUE TO STEER SHOWER AND THUNDERSTORM ACTIVITY TOWARDS THE EAST COAST LATE THIS AFTERNOON. ALTHOUGH THE MODELS HAVE SHOWN SOME IMPROVEMENT...THEY CONTINUE TO INITIALIZE MID-LEVEL TEMPS A FEW DEGREES TOO WARM. LATEST AMDAR DATA OUT OF MCO INDICATES THAT 500 MB TEMPS ARE APPROX -8C AT 500 MB. SOME STORMS THIS AFTERNOON MAY AGAIN BECOME SEVERE WITH LARGE HAIL...STRONG WIND GUSTS AND EXCESSIVE LIGHTNING. TONIGHT...THE THREAT FOR ISOLATED STORMS WILL CONTINUE THROUGH MUCH OF THE NIGHT. POTENT VORT LOBE AND ASSOCIATED PVA SLIDING THROUGH THE BASE OF THE TROUGH WILL ENHANCE CONVECTION ALONG THE SURFACE FRONT ALONG THE GULF STREAM. TAIL END OF THE BOUNDARY WILL SETTLE ACROSS THE NORTH-CENTRAL PENINSULA IN THE FORM A TROUGH AND MAY KICK OFF A FEW STORMS ACROSS UNTAPPED AREAS...MAINLY NORTH OF THE CAPE. SAT AND SUN...ACTIVE PATTERN WILL CONTINUE THIS WEEKEND. 5H TROF WILL AMPLIFY OVER THE EASTERN U.S....WITH SLIGHTLY COOLER TEMPS ALOFT AND VORT LOBE HELPING TO ENHANCE STORM ACTIVITY. SURFACE FRONTAL BAND WILL DRIFT OVER NORTHERN HALF OF THE PENINSULA AND PROVIDE SOTRM FOCUS IN ADDITION TO SEA BREEZE BOUNDARIES. HAVE KEPT SIMILAR POPS TO ONGOING FORECAST WITH HIGH END SCT/LOW END LIKELY POPS. KEPT OVERNIGHT POPS GOING NORTH HALF SAT NIGHT SINCE PASSAGE OF SHORTWAVE DEPICTED BY GFS MAY KEEP STORMS GOING LATER THAN USUAL BUT WILL NEED TO WATCH THIS AS IT UNFOLDS. SLIGHTLY HIGHER POP COVERAGE MAY SHIFT THROUGH C/S PORTIONS OF EC FL BY SUNDAY IF SOUTHWARD PUSH FROM LOW ALOFT KICKS SURFACE BOUNDARY FARTHER SOUTH...BUT NOT INDICATING TOO MUCH DIFFERENCE N-S SINCE CONFIDENCE OF LOCATION OF U/L LOW AND SURFACE BOUNDARY NOT TOO HIGH. MON-FRI...INFLUENCE OF LOW ALOFT WILL CONTINUE INTO THE EARLY PART OF NEXT WEEK AS THE FEATURE CUTS OFF AND MEANDERS OVER THE EASTERN HALF OF THE COUNTRY. LOW LEVEL RIDGE AXIS TRYING TO BUILD BACK ACROSS THE CENTRAL PENINSULA BY THE MIDDLE OF THE WEEK...ALLOWING POPS TO TREND BACK TOWARD CLIMO. && .AVIATION...BIGGEST CONCERN THIS AFTERNOON WILL BE THE SCATTERED CONVECTION DEVELOPING ACROSS THE AREA. AMBIENT OFFSHORE FLOW SUGGESTS STRONG CROSSWINDS MAY OCCUR IN ISOLATED DOWNBURSTS OR OUTFLOW BOUNDARIES AT MCO THROUGH ABOUT 22Z. && .MARINE...LIGHT ONSHORE FLOW WILL RETURN TO SYNOPTIC SOUTHWESTERLY OVERNIGHT. OTHERWISE...THERE IS A STRONG POSSIBILITY THAT NOCTURNAL CONVECTION WILL DEVELOP AT LEAST ACROSS THE NORTHEASTERN MARINE ZONE AFTER MIDNIGHT...WHICH MAY PRODUCE ISOLATED GALE FORCE GUSTS AND LOCALLY ROUGH SEAS. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 91 75 88 / 30 60 40 60 MCO 75 91 74 92 / 20 60 30 60 MLB 73 91 72 89 / 20 50 40 60 VRB 75 91 73 91 / 20 50 40 60 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...HIRSCH LONG TERM....GLITTO
Hazardous weather outlook, Jul 20, 6:43 AM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 643 AM EDT FRI JUL 20 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 202245- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 643 AM EDT FRI JUL 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...ISOLATED SEVERE STORMS POSSIBLE THIS AFTERNOON... ...THUNDERSTORM IMPACT... A FRONTAL TROUGH WILL DROP SOUTH TOWARDS THE GEORGIA-FLORIDA BORDER BY LATE TODAY. AHEAD OF THIS TROUGH...A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS CENTRAL FLORIDA TODAY. WITH SUFFICIENT MOISTURE IN PLACE...ISOLATED LIGHTNING STORMS WILL INITIALLY DEVELOP OVER THE CENTRAL FLORIDA INTERIOR EARLY THIS AFTERNOON AND ALSO NEAR THE COAST SOUTH OF CAPE CANAVERAL AS THE SEA BREEZE FORMS. STORM COVERAGE AND INTENSITY WILL INCREASE DURING THE MID TO LATE AFTERNOON AS STORMS FROM THE INTERIOR INTERACT WITH THE SEA BREEZE BOUNDARY OVER THE COASTAL COUNTIES. STORMS TODAY WILL MOVE EAST OR SOUTHEAST AT 10 TO 15 MPH. THE POTENTIAL WILL EXIST FOR A FEW STORMS TO BECOME SEVERE AND PRODUCE DAMAGING WINDS AND HAIL THE SIZE OF A PENNY OR LARGER. FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY SOME OF THE STORMS. MOVE QUICKLY TO A SAFE LOCATION IF A STORM APPROACHES OR DEVELOPS OVERHEAD. ANOTHER ROUND OF SCATTERED STORMS WILL BE POSSIBLE OVERNIGHT AS THE FRONTAL TROUGH DROPS INTO THE NORTHERN PENINSULA. THESE STORMS WILL BE MOST LIKELY NORTH OF ORLANDO AND CAPE CANAVERAL. ...FLOOD IMPACT... RAINFALL TOTALS OF 2 TO 3 INCHES WILL BE POSSIBLE WITH A FEW STORMS DURING THE MID TO LATE AFTERNOON. THE HEAVIEST RAINFALL IS EXPECTED TO CONCENTRATE NEAR THE EAST COAST...AS STORMS APPROACHING FROM THE INTERIOR SLOW DOWN AND INTERACT WITH THE EAST COAST SEA BREEZE BOUNDARY. PONDING OF WATER ON ROADWAYS AND TEMPORARY FLOODING OF POOR DRAINAGE AREAS WILL BE POSSIBLE. ...MARINE THUNDERSTORM GUST IMPACT... ISOLATED STORMS WILL DEVELOP NEAR THE INTRACOASTAL WATERWAYS SOUTH OF PORT CANAVERAL DURING THE EARLY TO MID AFTERNOON. FARTHER NORTH...ISOLATED STORMS WILL MOVE EAST AND OFFSHORE THE COAST DURING THE AFTERNOON. A GREATER COVERAGE OF STORMS IS EXPECTED NEAR THE COAST BY LATE AFTERNOON...WITH ACTIVITY NORTH OF THE CAPE MOST LIKELY TO MOVE ACROSS THE COAST AND INTO THE COASTAL WATERS. WIND GUSTS OVER 35 KNOTS...HAIL...FREQUENT TO EXCESSIVE CLOUD TO WATER LIGHTNING AND VERY HEAVY RAINFALL WILL ACCOMPANY A FEW OF THE STORMS. PLAN AHEAD FOR THESE STORMS AND KEEP A WATCH ON THE WEST AND NORTHWEST HORIZON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NUMEROUS LIGHTNING STORMS ARE EXPECTED OVER THE WEEKEND...WITH A THREAT FOR LOCALIZED SEVERE WEATHER. THE COVERAGE OF STORMS IS FORECAST TO LESSEN EARLY NEXT WEEK...WITH A RETURN TO MORE TYPICAL SCATTERED AFTERNOON ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. SPRATT
In the hours before
Special weather statement, Jul 20, 3:38 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 338 PM EDT FRI JUL 20 2007 FLZ147-202030- NORTHERN BREVARD COUNTY- 338 PM EDT FRI JUL 20 2007 ...STRONG THUNDERSTORMS AFFECTING NORTHWESTERN BREVARD COUNTY... AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER SCOTTSMOOR...MOVING EAST AT 10 TO 15 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE KLONDIKE BEACH. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. THIS STORM WILL ALSO BE CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD TOPPED AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF LIGHTNING. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. SEDLOCK
Local storm report, Jul 20, 4:17 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
417 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST KENNEDY SPACE CENTER 28.52N 80.68W
07/20/2007 M66 MPH BREVARD FL OTHER FEDERAL
TOWER 313
&&
FXDLocal storm report, Jul 20, 4:55 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
455 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 6 N ORMOND BEACH 29.36N 81.06W
07/20/2007 VOLUSIA FL LAW ENFORCEMENT
TOMOKA STATE PARK, 12 INCH DIAMETER TREE BLOWN DOWN
ACROSS N.BEACH STREET
&&
FXDSpecial weather statement, Jul 20, 5:09 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 509 PM EDT FRI JUL 20 2007 FLZ141-202200- COASTAL VOLUSIA COUNTY- 509 PM EDT FRI JUL 20 2007 ...STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL VOLUSIA COUNTY... AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM 5 MILES SOUTHWEST OF DAYTONA BEACH SPEEDWAY...MOVING SOUTH AT 15 MPH. LOCATIONS NEAR THE PATH OF THIS STRONG STORM INCLUDE DAYTONA BEACH INTL SPEEDWAY. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. SEDLOCK
Local storm report, Jul 20, 5:19 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
519 PM EDT FRI JUL 20 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL NEW SMYRNA BEACH 29.03N 80.92W
07/20/2007 E0.70 INCH VOLUSIA FL TRAINED SPOTTER
10 TO 15 MINUTES OF PEA TO DIME SIZE HAIL
&&
FXDSpecial weather statement, Jul 20, 5:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 547 PM EDT FRI JUL 20 2007 FLZ047-202230- SOUTHERN BREVARD COUNTY- 547 PM EDT FRI JUL 20 2007 ...STRONG THUNDERSTORMS AFFECTING SOUTHEASTERN BREVARD COUNTY... AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG STORM OVER WEST MELBOURNE...MOVING EAST AT 10 MPH. LOCATIONS IN THE PATH OF THIS STRONG STORM INCLUDE MELBOURNE BEACH. THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 40 TO 45 MPH...WHICH MAY CAUSE UNSECURED OBJECTS TO BLOW AROUND. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. A BRIEF PERIOD OF SMALL HAIL...PEA TO DIME SIZE...WILL ALSO BE POSSIBLE IN LOCALIZED AREAS. TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS ARE IN USE. SEDLOCK
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 2:13 PM EDT | Special Marine Warning | MLB | 92 min | |
| Jul 20, 3:08 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 54 min |
| Jul 20, 3:36 PM EDT | Special Marine Warning | MLB | 84 min | |
| Jul 20, 3:46 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 44 min |
| Jul 20, 4:01 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 59 min |
| Jul 20, 4:57 PM EDT | Special Marine Warning | MLB | 29 min | |
| Jul 20, 5:55 PM EDT | Special Marine Warning | MLB | 65 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.